Alert archive / California / Wind Advisories in 2006
Wind Advisory 16, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Dec 25, 2006, 2:19 PM PST for 8 counties in California. It took effect at Dec 26, 2006, 6:00 AM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2006, 2:19 PM PST (22:19 UTC)
- In effect from
- Dec 26, 2006, 6:00 AM PST
- Expired
- Dec 27, 2006, 12:00 PM PST
- In force
- 30 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 69 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 10.3 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 252219 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 219 PM PST MON DEC 25 2006 ...WIND ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT FOR THE NORTH AND EAST BAY MOUNTAINS... CAZ507-511-260430- /O.NEW.KMTR.WI.Y.0016.061226T1400Z-061227T0800Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 219 PM PST MON DEC 25 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT. A DEVELOPING LOW PRESSURE AREA WILL MOVE TO THE NORTH COAST OF CALIFORNIA TUESDAY AND TUESDAY NIGHT. THIS LOW WILL STRENGTHEN ON TUESDAY...BRINGING STRONG WINDS TO THE NORTH AND EAST BAY MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STROBIN
5 follow-up statements
000 WWUS76 KMTR 260252 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 652 PM PST MON DEC 25 2006 ...WIND ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT FOR THE NORTH AND EAST BAY MOUNTAINS... .A STRONG PACIFIC STORM WILL BRING GUSTY SOUTH WINDS TO THE NORTH AND EAST BAY MOUNTAINS TUESDAY AND TUESDAY NIGHT. CAZ507-511-261300- /O.CON.KMTR.WI.Y.0016.061226T1400Z-061227T0800Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 652 PM PST MON DEC 25 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT. A DEVELOPING LOW PRESSURE AREA WILL MOVE TO THE NORTH COAST OF CALIFORNIA TUESDAY AND TUESDAY NIGHT. THIS LOW WILL STRENGTHEN ON TUESDAY...BRINGING STRONG WINDS TO THE NORTH AND EAST BAY MOUNTAINS. WINDS WILL INCREASE TO SUSTAINED SPEEDS OF 35 MPH WITH GUSTS TO 45 MPH DURING THE PERIOD. BE PREPARED FOR POWER OUTAGES AND HAVE YOUR EMERGENCY KIT HANDY. REMEMBER A BATTERY POWERED RADIO AND EXTRA BATTERIES. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE FOR WEATHER INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT WEATHER.GOV/SANFRANCISCO. $$
000 WWUS76 KMTR 261231 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 431 AM PST TUE DEC 26 2006 ...WIND ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT FOR THE NORTH AND EAST BAY MOUNTAINS... .A STRONG PACIFIC STORM WILL BRING GUSTY SOUTH WINDS TO THE NORTH AND EAST BAY MOUNTAINS TODAY AND TONIGHT. CAZ507-511-262315- /O.CON.KMTR.WI.Y.0016.061226T1400Z-061227T0800Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 431 AM PST TUE DEC 26 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... A STRENGTHENING LOW PRESSURE AREA WILL MOVE TO THE NORTH COAST OF CALIFORNIA TODAY AND TONIGHT. THIS LOW WILL PRODUCE STRONG WINDS ACROSS THE AREA...PARTICULARLY AT HIGHER ELEVATIONS. WINDS SPEEDS OF 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE HILLS DURING THE PERIOD. BE PREPARED FOR POWER OUTAGES AND REMEMBER TO KEEP A BATTERY POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT WEATHER.GOV/SANFRANCISCO. $$ DYKEMA
000 WWUS76 KMTR 262146 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 146 PM PST TUE DEC 26 2006 ...WIND ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT FOR THE NORTH AND EAST BAY MOUNTAINS... .A STRONG PACIFIC STORM WILL CONTINUE TO BRING GUSTY SOUTH WINDS TO THE NORTH AND EAST BAY MOUNTAINS THROUGH THE AFTERNOON AND TONIGHT. CAZ507-511-270600- /O.CON.KMTR.WI.Y.0016.000000T0000Z-061227T0800Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 146 PM PST TUE DEC 26 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. SOUTH WINDS HAVE BEEN SUSTAINED NEAR 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ACROSS THE NORTH AND EAST BAY HILLS. THESE WINDS WILL CONTINUE THROUGH THE EVENING HOURS AS A STRONG LOW PRESSURE SYSTEM MOVES TOWARD THE OREGON COAST. THE ACCOMPANYING FRONTAL SYSTEM WILL SWEEP ACROSS THE NORTH AND EAST BAY AROUND MIDNIGHT...SHIFTING THE WINDS INTO THE WEST. THE WEST WINDS WILL REMAIN GUSTY THROUGH THE NIGHT...THEN SHIFT INTO THE NORTHWEST EARLY WEDNESDAY MORNING. IT WILL REMAIN GUSTY THROUGH THE DAY ON WEDNESDAY IN THE COLDER...UNSTABLE POST FRONTAL AIRMASS. WHILE WINDS AT LOWER ELEVATIONS ARE ALSO INCREASING LATE THIS AFTERNOON...THEY ARE NOT EXPECTED TO REACH ADVISORY CRITERIA AT THIS TIME. STILL...EXERCISE CAUTION IN ALL AREAS THROUGH TONIGHT. IF YOU LIVE IN OR ARE TRAVELING ACROSS THE ADVISORY AREA...BE PREPARED FOR POSSIBLE POWER OUTAGES AND REMEMBER TO KEEP A BATTERY POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT WEATHER.GOV/SANFRANCISCO. $$ SOROKA
000 WWUS76 KMTR 270802 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1202 AM PST WED DEC 27 2006 ...WIND ADVISORY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS HAS BEEN EXTENDED UNTIL NOON PST ON WEDNESDAY... .A STRONG PACIFIC STORM WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO THE NORTH AND EAST BAY MOUNTAINS THROUGH TONIGHT AND WEDNESDAY MORNING. CAZ507-511-271715- /O.EXT.KMTR.WI.Y.0016.000000T0000Z-061227T2000Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 1202 AM PST WED DEC 27 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM PST WEDNESDAY... THE WIND ADVISORY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS HAS BEEN EXTENDED UNTIL 12 NOON ON WEDNESDAY. A VIGOROUS STORM SYSTEM CONTINUES TO PRODUCE STRONG AND GUSTY WINDS ACROSS THE HILLS OF THE NORTH AND EAST SAN FRANCISCO BAY AREA. LATE TUESDAY EVENING WINDS IN THE NORTH BAY MOUNTAINS WERE GUSTING AS HIGH AS 45 MPH FROM THE SOUTHWEST...WHILE WIND GUSTS AS HIGH AS 50 MPH WERE REPORTED IN THE EAST BAY HILLS. WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY THROUGH THE NIGHT AND INTO WEDNESDAY MORNING...AND SLOWLY SWITCH TO THE NORTHWEST. GUSTS AS HIGH AS 50 MPH ARE LIKELY THROUGH WEDNESDAY MORNING. WHILE WINDS AT LOWER ELEVATIONS WERE ALSO GUSTY ON TUESDAY EVENING...THEY ARE NOT EXPECTED TO REACH ADVISORY CRITERIA AT THIS TIME. IF YOU LIVE IN OR ARE TRAVELING ACROSS THE ADVISORY AREA...BE PREPARED FOR POSSIBLE POWER OUTAGES AND REMEMBER TO KEEP A BATTERY POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT WEATHER.GOV/SANFRANCISCO. $$ DYKEMA
000 WWUS76 KMTR 271033 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 233 AM PST WED DEC 27 2006 ...WINDY CONDITIONS IN THE HILLS...AS WELL AS NEAR THE COAST AND BAYS OF THE SAN FRANCISCO BAY AREA THROUGH MIDDAY WEDNESDAY... .A STRONG PACIFIC STORM WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO THE SAN FRANCISCO BAY AREA TUESDAY NIGHT AND WEDNESDAY. STRONGEST WINDS WILL BE IN THE HILLS...AND NEAR THE OCEAN AND BAYS. WINDS WILL BEGIN TO SUBSIDE LATE WEDNESDAY MORNING...BUT BLUSTERY WEATHER IS EXPECTED TO CONTINUE THROUGH WEDNESDAY EVENING. CAZ006-505-508-509-272000- /O.EXA.KMTR.WI.Y.0016.000000T0000Z-061227T2000Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- 233 AM PST WED DEC 27 2006 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR COASTAL SECTIONS OF THE SAN FRANCISCO BAY AREA... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY...FOR COASTAL SECTIONS OF THE SAN FRANCISCO BAY AREA INCLUDING AREAS NEAR SAN FRANCISCO BAY. WESTERLY WINDS HAVE INTENSIFIED BEHIND A VIGOROUS STORM SYSTEM. AT 2 AM PST WEDNESDAY MORNING WINDS WERE GUSTING TO 40 MPH AT THE SAN FRANCISCO AIRPORT...TO 50 MPH AT THE POINT REYES LIGHTHOUSE...AND TO 38 MPH AT THE SAN FRANCISCO ZOO. WESTERLY WINDS ARE EXPECTED TO INCREASE SLIGHTLY BEFORE SUNRISE AND FREQUENT GUSTS TO 50 MPH ARE EXPECTED NEAR THE OCEAN AND BAY THROUGH WEDNESDAY MORNING. WINDS WILL SLOWLY SUBSIDE LATE WEDNESDAY MORNING...BUT BLUSTERY CONDITIONS ARE EXPECTED THROUGH MOST OF THE DAY. IF YOU LIVE IN OR ARE TRAVELING ACROSS THE ADVISORY AREA...BE PREPARED FOR POSSIBLE POWER OUTAGES AND FALLEN TREES. REMEMBER TO KEEP A BATTERY POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT WEATHER.GOV/SANFRANCISCO. $$ CAZ507-511-272000- /O.CON.KMTR.WI.Y.0016.000000T0000Z-061227T2000Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 233 AM PST WED DEC 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS... A VIGOROUS STORM SYSTEM CONTINUES TO PRODUCE STRONG AND GUSTY WINDS ACROSS THE HILLS OF THE NORTH AND EAST SAN FRANCISCO BAY AREA. AT 2 AM WEDNESDAY MORNING WINDS AT ELEVATIONS ABOVE 1000 FEET IN THE NORTH AND EAST BAY WERE GUSTING AS HIGH AS 50 MPH. WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY THROUGH WEDNESDAY MORNING...BEFORE SLOWLY SUBSIDING WEDNESDAY AFTERNOON. IF YOU LIVE IN OR ARE TRAVELING ACROSS THE ADVISORY AREA...BE PREPARED FOR POSSIBLE POWER OUTAGES AND FALLEN TREES. REMEMBER TO KEEP A BATTERY POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT WEATHER.GOV/SANFRANCISCO. $$ DYKEMA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Dec 25, 9:07 AM PST, 5 hours 12 minutes earlier.
Area forecast discussion, Dec 25, 9:07 AM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN FRANCISCO CA 907 AM PST MON DEC 25 2006 .DISCUSSION...MOIST PLUME OF MOISTURE...GREATER THAN 1.5 INCHES TPW PER THE AMSU IMAGERY IS CURRENTLY AIMED AT NORTHWEST CALIFORNIA. OVER THE DISTRICT VALLEY FOG IS PREVALENT...WITH VIS DOWN TO 1/8 MILE AT SAN JOSE...AND DOWN TO 1 MILE IN THE EAST BAY...AND 2 MILES IN THE PENINSULA. WILL BE UPDATING THE FORECAST TO TAKE OUT THE RAIN FOR TODAY...AS THE GFS IS TAKING ITS SWEET TIME MOVING THE SYSTEM SOUTH. WILL ALSO ADD DENSE FOG TO THE ZONES AND DROP TEMPS IN THE EAST BAY. THE LATEST GFS IS BRINGING COPIOUS AMOUNTS OF RAIN TO THE DISTRICT AS STRONG ISENTROPIC LIFT SETS UP. AS A SURFACE LOW DEVELOPS ALONG THE BOUNDARY ON TUESDAY...IN RESPONSE TO A SHORTWAVE MOVING ACROSS... THE GRADIENT TIGHTENS UP. WILL BE TAKING A CLOSE LOOK TO SEE IF A HIGH WIND WATCH WILL BE NEEDED FOR TUESDAY. UPDATES BY 915 AM. && .AVIATION...FOR SF BAY AREA TERMINALS...RELATIVE HUMIDITIES INCREASED AS OFFSHORE FLOW BROUGHT IN LOW LEVEL MOISTURE FROM THE CENTRAL VALLEY. VISIBILITIES CONTINUE TO RANGE FROM 2-4 MILES BUT LITTLE IMPROVEMENT IS EXPECTED UNTIL LATE THIS AFTERNOON AS WINDS START TO PICK UP FROM THE SOUTHEAST AHEAD OF THE SLOWLY MOVING FRONT. UNFORTUNATELY LIFR CONDITIONS AT KSJC ARE NOT EXPECTED TO IMPROVE UNTIL MID AFTERNOON AS STAGNANT CONTITIONS ARE TRAPPED IN THE SANTA CLARA VALLEY WITH LIGHT WINDS AND HIGHER CLOUDS ACROSS THE AREA CAPPING THE INVERSION. RAIN SHOULD START AFFECTING STS BETWEEN 08-10Z TUESDAY MOVING SOUTHWARD TOWARDS OAK...SFO...AND SJC BETWEEN 10-12Z. CIGS WILL LOWER WITH THE RAIN AROUND 2000-4000 FT. FOR MONTEREY BAY AREA TERMINALS...VFR CONDITIONS EXPECTED THROUGH THE DAY. MID AND UPPER LEVEL CLOUDS SHOULD START MOVING OVER THE AREA LATER THIS MORNING...BUT LOWER CIGS AND RAIN ARE NOT EXPECTED UNTIL TUESDAY MORNING AFTER 12Z. .MARINE...A DEEP LOW IN THE GULF OF ALASKA HAS GENERATED LARGE SWELLS THAT WILL HIT MAINLY THE PACIFIC NORTHWEST...BUT SWELLS ALONG OUR WATERS ARE EXPECTED TO BUILD TO 13 TO 16 FEET BY TONIGHT. ANOTHER LOW SEVERAL HUNDRED MILES OFF THE OREGON COAST IS FORECAST TO INTENSIFY RAPIDLY AND GENERATE ANOTHER SET OF LARGE SWELLS THAT WILL REACH OUR COASTAL WATERS TUESDAY NIGHT AND WEDNESDAY. THIS COMBINED WITH STRONG SE WINDS AT THAT TIME COULD RESULT IN VERY LARGE COMBINED SEAS. LATEST FORECAST CALLS FOR SWELLS IN THE 14 TO 17 FOOT RANGE WEDNESDAY. .MTR...WATCHES/WARNINGS/ADVISORIES...NONE. PUBLIC FORECAST: STROBIN AVIATION/MARINE: ANDERSON NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Dec 25, 4:02 AM PST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 402 AM PST MON DEC 25 2006 CAZ505>507-261215- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- 402 AM PST MON DEC 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA. .DAY ONE...TODAY AND TONIGHT RAIN WILL BE DEVELOPING BY TONIGHT. MINOR URBAN AND SMALL STREAM HYDROLOGY ISSUES ARE POSSIBLE LATE AT NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STEADY RAINS DEVELOP TUESDAY...AND MAY BE HEAVY AT TIMES. THE STORM MAY PRODUCE 3 TO 5 INCHES OF RAIN WITH LOCAL AMOUNTS UP TO 6 INCHES POSSIBLE. URBAN AND SMALL STREAM HYDROLOGY ISSUES ARE STILL POSSIBLE ALL DAY TUESDAY. GUSTY WINDS ARE ALSO POSSIBLE. ON WEDNESDAY THE STORM DIES DOWN WITH LINGERING SHOWERS STILL MOVING OVER THE AREA. THURSDAY THROUGH SUNDAY PARTLY CLOUDY EXCEPT FRIDAY WHEN THERE IS A SLIGHT CHANCE OF SHOWERS. CAZ006-508>518-261215- SAN FRANCISCO-SAN FRANCISCO BAY SHORELINE- SAN FRANCISCO PENINSULA COAST-EAST BAY INTERIOR VALLEYS- EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 402 AM PST MON DEC 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA. .DAY ONE...TODAY AND TONIGHT LIGHT RAIN WILL BE DEVELOPING LATE TONIGHT IN THE NORTHERN PART OF THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STEADY RAINS DEVELOP TUESDAY...AND MAY BE HEAVY AT TIMES. THE STORM MAY PRODUCE 3 TO 5 INCHES OF RAIN WITH LOCAL AMOUNTS UP TO 6 INCHES POSSIBLE. URBAN AND SMALL STREAM HYDROLOGY ISSUES ARE STILL POSSIBLE ALL DAY TUESDAY. GUSTY WINDS ARE POSSIBLE AS WELL. ON WEDNESDAY THE STORM DIES DOWN WITH LINGERING SHOWERS STILL MOVING OVER THE AREA. PARTLY CLOUDY THURSDAY THROUGH SUNDAY.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 2:12 PM PST | Flash Flood Watch | MTR | Alameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 3 more | 19 hr |
| Dec 25, 2:15 PM PST | High Surf Advisory | MTR | Alameda, Contra Costa, Marin, City and County of San Francisco, San Mateo, Santa Clara and 2 more | 37 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.